# SDR ASOA2013041203370

- Difficulty date: March 20, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 20,784 hours, 19,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOOR SILL AT LBL 45 HAS CORROSION FROM FS 574.00 TO 621.00.  R & R CARGO DOOR SILL WITH NEW SERVICEABLE SILL PLATE IAW REPAIR REO 601R-53-61-1574, REV A.
